# SDR HEEA979110

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 407010207101
- Condition: Worn
- Location: M/R
- Part time: 108 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UP STOP WORN AND HAS EXCESSIVE PLAY.
